Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2009, Article ID 307894, 3 pages
http://dx.doi.org/10.1155/2009/307894
Case Report

Radiation Recall Reaction Induced by Adjuvant Trastuzumab (Herceptin)

1Department of Radiation Oncology, BC Cancer Agency, University of British Columbia, Vancouver, Canada V5Z 4E6
2Department of Medical Oncology, Burnaby General Hospital, Burnaby, Canada V5G 2X6

Received 9 May 2009; Accepted 4 August 2009

Academic Editor: Sarkis Meterissian

Copyright © 2009 Caroline Chung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. E. Singletary, C. Allred, P. Ashley et al., “Staging system for breast cancer: revisions for the 6th edition of the AJCC Cancer Staging Manual,” Surgical Clinics of North America, vol. 83, no. 4, pp. 803–819, 2003. View at Google Scholar
  2. C. A. Hudis, “Trastuzumab—mechanism of action and use in clinical practice,” New England Journal of Medicine, vol. 357, no. 1, pp. 39–51, 2007. View at Publisher · View at Google Scholar
  3. M. J. Piccart-Gebhart, M. Procter, B. Leyland-Jones et al., “Trastuzumab after adjuvant chemotherapy in HER2-positive breast cancer,” New England Journal of Medicine, vol. 353, no. 16, pp. 1659–1672, 2005. View at Google Scholar
  4. E. H. Romond, E. A. Perez, J. Bryant et al., “Trastuzumab plus adjuvant chemotherapy for operable HER2-positive breast cancer,” New England Journal of Medicine, vol. 353, no. 16, pp. 1673–1684, 2005. View at Publisher · View at Google Scholar
  5. I. Smith, M. Procter, R. D. Gelber et al., “2-year follow-up of trastuzumab after adjuvant chemotherapy in HER2-positive breast cancer: a randomised controlled trial,” Lancet, vol. 369, no. 9555, pp. 29–36, 2007. View at Publisher · View at Google Scholar
  6. Hoffmann-LaRoche, Herceptin Product Monograph, Mississauga, Canada, 2000.
  7. Y. Belkacémi, J. Gligorov, M. Ozsahin et al., “Concurrent trastuzumab with adjuvant radiotherapy in HER2-positive breast cancer patients: acute toxicity analyses from the French multicentric study,” Annals of Oncology, vol. 19, no. 6, pp. 1110–1116, 2008. View at Publisher · View at Google Scholar
  8. R. Camidge and A. Price, “Characterizing the phenomenon of radiation recall dermatitis,” Radiotherapy and Oncology, vol. 59, no. 3, pp. 237–245, 2001. View at Publisher · View at Google Scholar
  9. D. Azria, N. Magné, A. Zouhair et al., “Radiation recall: a well recognized but neglected phenomenon,” Cancer Treatment Reviews, vol. 31, no. 7, pp. 555–570, 2005. View at Publisher · View at Google Scholar
  10. G. Borroni, C. Vassallo, V. Brazzelli et al., “Radiation recall dermatitis, panniculitis, and myositis following cyclophosphamide therapy: histopathologic findings of a patient affected by multiple myeloma,” American Journal of Dermatopathology, vol. 26, no. 3, pp. 213–216, 2004. View at Publisher · View at Google Scholar
  11. D. R. Camidge and I. H. Kunkler, “Docetaxel-induced radiation recall dermatitis and successful rechallenge without recurrence,” Clinical Oncology, vol. 12, no. 4, pp. 272–273, 2000. View at Google Scholar
  12. S. Cho, J. J. Breedlove, and S. T. Gunning, “Radiation recall reaction induced by levofloxacin,” Journal of Drugs in Dermatology, vol. 7, no. 1, pp. 64–67, 2008. View at Google Scholar
  13. E. A. Singer, R. D. Warren, M. F. Pennanen, B. T. Collins, and D. F. Hayes, “Tamoxifeninduced radiation recall dermatitis,” Breast Journal, vol. 10, no. 2, pp. 170–171, 2004. View at Google Scholar
  14. E. Kodym, R. Kalinska, C. Ehringfeld, A. Sterbik-Lamina, R. Kodym, and G. Hohenberg, “Frequency of radiation recall dermatitis in adult cancer patients,” Onkologie, vol. 28, no. 1, pp. 18–21, 2005. View at Google Scholar
  15. C. Giro, B. Berger, E. Bölke et al., “High rate of severe radiation dermatitis during radiation therapy with concurrent cetuximab in head and neck cancer: results of a survey in EORTC institutes,” Radiotherapy and Oncology, vol. 90, no. 2, pp. 166–171, 2009. View at Publisher · View at Google Scholar
  16. A. B. Law and E. J. Junor, “Chemotherapy-induced recall of cetuximab and radiation skin reaction,” Clinical Oncology, vol. 21, no. 1, pp. 77–78, 2009. View at Publisher · View at Google Scholar